# SDR UIEA2025101001266

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 85,711 hours, 16,909 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 8031270
- Part serial: R18050096
- Condition: Leaking
- Location: Oxygen Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX OXYGEN TANK (BOTTLE 2) REGULATOR LEAK( REMOVED AND REPLACED PAX OXYGEN TANK REGULATOR IAW B767 AMM 35-11-03. LEAK & PRESSURE CHK OK )
